MAUDE Adverse Event Report: COVIDIEN MAGELLAN INSULIN 1ML 29GX1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN INSULIN 1ML 29GX1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881892910
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested but to date, no further details have been provided.The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer stated that a staff member experienced a needle stick after he injected a covid patient with insulin.The staff member used the safety but it did not click in all the way.The staff member thought he had heard the click.The staff member went to ohs in the morning.

Brand Name
MAGELLAN INSULIN 1ML 29GX1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key11248120
Report Number1915484-2021-01205
Device Sequence Number3977404
Product Code FMI
UDI-Device Identifier10884521005938
UDI-Public10884521005938
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881892910
Device Catalogue Number8881892910
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date01/28/2021
Patient Sequence Number1